# SDR AMTA200600275

- Difficulty date: April 8, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fuel Control
- Part number: 388250017
- Part serial: 14944
- Condition: Malfunctioned
- Location: Apu
- Part time: 13,291 hours, 287 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING APU FAULT LIGHT, NO START TRIED AGAIN.  NO START TRIED AGAIN AT GATE, STARTED OK.  REMOVED AND REPLACED APU FUEL CONTROL UNIT IAW MM.  OPS NORMAL NO LEAKS NOTED.  (K)
